# SDR SWAA2021072078694

- Difficulty date: May 17, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 21,139 hours, 9,267 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER TRAILING EDGE PANEL 551FB; ATTACH ANGLE IS CRACKED 27' FROM O/B EDGE; ALONG FWD EDGE. / REPLACED ATTACH ANGLE BRACKET ON LH WING LOWER TRAILING EDGE PANEL 551FB 27' FROM O/B EDGE IAW SRM 51-40-02-0G-0 A TAG #WN7755
